Show simple item record

dc.contributor.authorDodds, Peter Gerard
dc.contributor.authorDe Pagter, Bernardus
dc.date.accessioned2014-09-30T05:33:32Z
dc.date.available2014-09-30T05:33:32Z
dc.date.issued2010en_US
dc.identifier.citationDodds, P.G. and De Pagter, B. (2010). Completely positive compact operators on non-commutative symmetric spaces. Positivity, 14(4) pp. 665-679.en
dc.identifier.issn1385-1292en_US
dc.identifier.urihttp://hdl.handle.net/2328/31397
dc.titleCompletely positive compact operators on non-commutative symmetric spacesen_US
dc.typeArticleen_US
dc.identifier.rmid2006022535en_US
dc.identifier.doihttps://doi.org/10.1007/s11117-010-0073-9en
dc.subject.forgroup0101 Pure Mathematicsen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record